On $p$-adic approximation of sums of binomial coefficients
Fundamentalʹnaâ i prikladnaâ matematika, Tome 21 (2016) no. 1, pp. 37-48
Cet article a éte moissonné depuis la source Math-Net.Ru
We propose higher-order generalizations of Jacobsthal's $p$-adic approximation for binomial coefficients. Our results imply explicit formulas for linear combinations of binomial coefficients $\binom{ip}{p}$ ($i=1,2,\ldots$) that are divisible by arbitrarily large powers of prime $p$.
@article{FPM_2016_21_1_a2,
author = {R. R. Aidagulov and M. A. Alekseyev},
title = {On $p$-adic approximation of sums of binomial coefficients},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {37--48},
year = {2016},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2016_21_1_a2/}
}
R. R. Aidagulov; M. A. Alekseyev. On $p$-adic approximation of sums of binomial coefficients. Fundamentalʹnaâ i prikladnaâ matematika, Tome 21 (2016) no. 1, pp. 37-48. http://geodesic.mathdoc.fr/item/FPM_2016_21_1_a2/
[1] Vinberg E. B., “Udivitelnye arifmeticheskie svoistva binomialnykh koeffitsientov”, Matem. prosvesch. Ser. 3, 2008, no. 12, 33–42
[2] Gashkov S. B., Chubarikov V. N., Arifmetika. Algoritmy. Slozhnost vychislenii, Vysshaya shkola, M., 2000
[3] Fuks D. B., Fuks M. B., “Arifmetika binomialnykh koeffitsientov”, Kvant, 1970, no. 6, 17–25
[4] Granville A., “Arithmetic properties of binomial coefficients. I. Binomial coefficients modulo prime powers”, Can. Math. Soc. Conf. Proc., 20 (1997), 253–275 | MR
[5] Meštrović R., Lucas' theorem: its generalizations, extensions and applications (1878–2014), 2014, arXiv: 1409.3820
[6] The OEIS Foundation: The On-Line Encyclopedia of Integer Sequences, , 2016 http://oeis.org